# SDR ASAA2024032949385

- Difficulty date: March 29, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 58,449 hours, 17,555 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141A5810183
- Condition: Delaminated
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR BOARD DELAME P/N 141A5810-183. GROUNDED - YES. REPAIRED FLOOR BOARD P/N 141A5810-183 DELAM WITH FIBERGLASS DOUBLER REPAIR IAW B737-800 SRM 53-00-50-2R-0, IPC 53-21-51-27G.
